General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Zametki:

Personal entry:
Save password
Forgotten password?

Mat. Zametki, 2000, Volume 68, Issue 2, Pages 179–187 (Mi mz936)  

This article is cited in 20 scientific papers (total in 20 papers)

Extremum problems for entire functions of exponential spherical type

D. V. Gorbachev

Tula State University


Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:2, 159–166

Bibliographic databases:

UDC: 517.5
Received: 16.04.1999

Citation: D. V. Gorbachev, “Extremum problems for entire functions of exponential spherical type”, Mat. Zametki, 68:2 (2000), 179–187; Math. Notes, 68:2 (2000), 159–166

Citation in format AMSBIB
\by D.~V.~Gorbachev
\paper Extremum problems for entire functions of exponential spherical type
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 2
\pages 179--187
\jour Math. Notes
\yr 2000
\vol 68
\issue 2
\pages 159--166

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Ivanov, V. I. Ivanov, “Jackson's Theorem in the Space $L_2(\mathbb{R}^d)$ with Power Weight”, Math. Notes, 88:1 (2010), 140–143  mathnet  crossref  crossref  mathscinet  isi
    2. A. V. Ivanov, V. I. Ivanov, “Dunkl theory and Jackson inequality in $L_2(\mathbb R^d)$ with power weight”, Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S86–S98  mathnet  crossref  isi  elib
    3. Ivanov A.V., “Zadacha logana dlya tselykh funktsii mnogikh peremennykh i konstanty dzheksona v vesovykh prostranstvakh”, Izvestiya Tulskogo gosudarstvennogo universiteta. Seriya: Estestvennye nauki, 2011, no. 2, 29–58  elib
    4. Ivanov V.I., “Tochnye $l_2$-neravenstva dzheksona - chernykh - yudina v teorii priblizhenii”, Izvestiya tulskogo gosudarstvennogo universiteta. estestvennye nauki, 2012, no. 3, 19–28  mathscinet  elib
    5. A. V. Ivanov, V. I. Ivanov, “Optimal Arguments in Jackson's Inequality in the Power-Weighted Space $L_2(\mathbb{R}^d)$”, Math. Notes, 94:3 (2013), 320–329  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. D. V. Gorbachev, “An estimate of an optimal argument in the sharp multidimensional Jackson–Stechkin $L_2$-inequality”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 70–78  mathnet  crossref  mathscinet  isi  elib
    7. V. I. Ivanov, A. V. Ivanov, “Optimal Arguments in the Jackson–Stechkin Inequality in $L_2(\mathbb{R}^d)$ with Dunkl Weight”, Math. Notes, 96:5 (2014), 666–677  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. R. A. Veprintsev, “Approximation of the Multidimensional Jacobi Transform in $L_2$ by Partial Integrals”, Math. Notes, 97:6 (2015), 831–845  mathnet  crossref  crossref  mathscinet  isi  elib
    9. D. V. Gorbachev, V. I. Ivanov, “Gauss and Markov quadrature formulae with nodes at zeros of eigenfunctions of a Sturm-Liouville problem, which are exact for entire functions of exponential type”, Sb. Math., 206:8 (2015), 1087–1122  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. P. A. Andrianov, O. L. Vinogradov, “On the Constant and Step in Jackson's Inequality for Best Approximations by Trigonometric Polynomials and by Haar Polynomials”, Math. Notes, 100:3 (2016), 345–351  mathnet  crossref  crossref  mathscinet  isi  elib
    11. D. V. Gorbachev, V. I. Ivanov, “Approximation in $L_2$ by Partial Integrals of the Fourier Transform over the Eigenfunctions of the Sturm–Liouville Operator”, Math. Notes, 100:4 (2016), 540–549  mathnet  crossref  crossref  mathscinet  isi  elib
    12. D. V. Gorbachev, V. I. Ivanov, R. A. Veprintsev, “Approximation in $L_2$ by partial integrals of the multidimensional Fourier transform in the eigenfunctions of the Sturm–Liouville operator”, Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 97–113  mathnet  crossref  crossref  mathscinet  isi  elib
    13. D. V. Gorbachev, V. I. Ivanov, “Nekotorye ekstremalnye zadachi dlya preobrazovaniya Fure po sobstvennym funktsiyam operatora Shturma–Liuvillya”, Chebyshevskii sb., 18:2 (2017), 34–53  mathnet  crossref  elib
    14. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “Nekotorye ekstremalnye zadachi garmonicheskogo analiza i teorii priblizhenii”, Chebyshevskii sb., 18:4 (2017), 140–167  mathnet  crossref
    15. Ivanov V. Ivanov A., “Generalized Logan'S Problem For Entire Functions of Exponential Type and Optimal Argument in Jackson'S Inequality in l-2((3))”, Acta. Math. Sin.-English Ser., 34:10 (2018), 1563–1577  crossref  mathscinet  isi  scopus
    16. D. V. Gorbachev, “Konstanty Nikolskogo - Bernshteina dlya neotritsatelnykh tselykh funktsii eksponentsialnogo tipa na osi”, Tr. IMM UrO RAN, 24, no. 4, 2018, 92–103  mathnet  crossref  elib
    17. D. V. Gorbachev, V. I. Ivanov, E. P. Ofitserov, O. I. Smirnov, “Vtoraya ekstremalnaya zadacha Logana dlya preobrazovaniya Fure po sobstvennym funktsiyam operatora Shturma–Liuvillya”, Chebyshevskii sb., 19:1 (2018), 57–78  mathnet  crossref  elib
    18. D. V. Gorbachev, N. N. Dobrovolskii, “Konstanty Nikolskogo v prostranstvakh $L^{p}(\mathbb{R},|x|^{2\alpha+1} dx)$”, Chebyshevskii sb., 19:2 (2018), 67–79  mathnet  crossref  elib
    19. D. V. Gorbachev, V. I. Ivanov, “A Sharp Jackson Inequality in $L_p(\mathbb R^d)$ with Dunkl Weight”, Math. Notes, 105:5 (2019), 657–673  mathnet  crossref  crossref  isi  elib
    20. D. V. Gorbachev, V. I. Ivanov, “Turán, Fejér and Bohman extremal problems for the multivariate Fourier transform in terms of the eigenfunctions of a Sturm-Liouville problem”, Sb. Math., 210:6 (2019), 809–835  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:361
    Full text:156
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020